# SDR NACA2023120300001

- Difficulty date: December 3, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,673 hours, 18,793 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MI ON THE GROUND IN SPJC @0040Z WX NO DATA. WEATHER RADAR NOT WORKING. PEFORMED FIM 34-43 FAULT TREE 805. WXR SYSTEM OK.
